| Model Number |
01.36.045 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a subsided stem 3 months after the primary.The surgeon revised the head with a longer head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03-january-2023.Lot 2114510: (b)(4) items manufactured and released on 09-mar-2022.Expiration date: 27-feb-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.